# SDR DALA2024111811004

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0659972) CORROSION ON FWD CARGO BAY L/H ZEE CHANNEL FROM STA 500C+17- STA 500L STR 25, WL 158. REPAIRED ZEE CHANNEL FROM STA 500C + 17 - STA 500L STRG 25 WL 158 AT FWD CARGO I.A.W B737 SRM 51-40-02-0G, SRM 53-00-53-2R AND DWG 143A7500.
